MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI-HA 7X25 8MM HEAD STERILE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCR BIORCI-HA 7X25 8MM HEAD STERILE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 7207675
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported screw cracked while being advanced into femoral tunnel.Screw recovered and set aside.A backup device was available to complete the procedure with no significant delay or patient injuries.
 
Additional Manufacturer Narrative
Device has not been returned for examination.Clinical details were provided that the patient had hard bone and that a tap was not utilized to prepare the insertion site.The starter must be utilized with the biorci-ha screws to minimize screw breakage during insertion.If hard bone is encountered, the biorci tap should be used.

Brand Name
SCR BIORCI-HA 7X25 8MM HEAD STERILE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7817099
Report Number1219602-2018-01138
Device Sequence Number2434257
Product Code MAI
UDI-Device Identifier03596010459930
UDI-Public(01)03596010459930(17)201022(10)50570988
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2020
Device Model Number7207675
Device Catalogue Number7207675
Device Lot Number50570988
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR